# SDR CALA2017031000562

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 102,357 hours, 11,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING OF UPPER DECK, JUST AFT OF THE AFT EMERGENCY EXIT SIGN AT THE TOP OF THE STAIRS MOMENTARILY GOES ON THEN GOES OFF AFTER EMERGENCY LIGHT SWITCH IS TURNED ON.  BATT WAS REPLACED. INSTALLED LT ASSY AND CHARGED BATT PER AMM 33 -51-07-402-015. OP CHK NORMAL.
